| Model Number |
4968-35 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a revision the right atrial (ra) lead exhibited an insulation breach.During the revision the lead began to exhibited noise.A repair kit was successfully used to repair the insulation breach.Once it was repaired the lead noise ceased.The lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 4968-35 lead implanted (b)(6) 2013 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.